# SDR N6WA20120927001

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 8,336 hours, 5,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT.  VISUALLY VERIFIED PAX DOOR CLOSED, LATCHED AND LOCKED.  ACFT HAS BEEN FOUND SAFE FOR 1 TIME FERRY FLIGHT.
